Alert archive / Mississippi / Tornado Warnings in 2010

Tornado Warning 72, NWS Jackson, MS

November 29, 2010Clay County, Lowndes County, Mississippi

NWS Jackson, MS issued this tornado warning at Nov 29, 2010, 11:36 PM CST for Clay County, Lowndes County, Mississippi. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2010, 11:36 PM CST (05:36 UTC)
Expired
Nov 30, 2010, 12:00 AM CST
In force
24 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Clay County, MS, Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 27 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 11:44 PM CSTTSTM WND DMG4 Ssw Columbus Afb, MSPOWER LINES DOWN DUE TO THUNDERSTORM WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 8:49 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2010-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2010-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 540 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
540 m²/s²
0-3 km storm-relative helicity
634 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WFUS54 KJAN 300536
TORJAN
MSC025-087-300600-
/O.NEW.KJAN.TO.W.0072.101130T0536Z-101130T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1136 PM CST MON NOV 29 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CLAY COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WEST POINT...
  NORTHEASTERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF COLUMBUS AFB...

* UNTIL MIDNIGHT CST

* AT 1136 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WAVERLY
  MOVING NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KOLOLA SPRINGS AND CALEDONIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3352 8856 3362 8867 3369 8857 3369 8849
      3367 8848 3370 8837 3373 8833 3375 8831
      3374 8824 3371 8824
TIME...MOT...LOC 0536Z 228DEG 47KT 3361 8851

$$

BYB
1 follow-up statement
148 
WWUS54 KJAN 300556
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1156 PM CST MON NOV 29 2010

MSC025-087-300606-
/O.EXP.KJAN.TO.W.0072.000000T0000Z-101130T0600Z/
CLAY MS-LOWNDES MS-
1156 PM CST MON NOV 29 2010

...THE TORNADO WARNING FOR NORTHERN LOWNDES AND SOUTHEASTERN CLAY
COUNTIES WILL EXPIRE AT MIDNIGHT CST...

THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED AND THE
WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

LAT...LON 3352 8856 3362 8867 3369 8857 3369 8849
      3367 8848 3370 8837 3373 8833 3375 8831
      3374 8824 3371 8824
TIME...MOT...LOC 0556Z 228DEG 47KT 3378 8828

$$

MRM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 9:40 PM CST, 1 hour 56 minutes earlier.

Area forecast discussion, Nov 29, 9:40 PM CST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CST MON NOV 29 2010

.UPDATED ZONES FOR TORNADO WATCH 755 IN EFFECT FOR THE SOUTHERN PORTION
OF NORTHEAST LOUISIANA...AND THE SOUTHEAST HALF OF CENTRAL
MISSISSIPPI UNTIL 4 AM. BEEN A BUSY EVENING AS DYNAMIC ENERGY FROM
THE STRONG UPPER TROUGH TO THE WEST IS MOVING THROUGH THE REGION
ENHANCING STORMS INTO SUPERCELLS. HAVE ADJUSTED POPS ACCORDING TO
RADAR COVERAGE WITH THE BEST POPS ACROSS THE SOUTHEAST HALF OF THE
REGION. THE LASTEST LOCAL WRF WAS A LITTLE SLOW IN THE MOVEMENT OF
THE LINE...BUT IT GRADUALLY ENDS FROM THE NORTHWEST. THE STORMS WILL
BE CONFINED IN THE SOUTHEAST PRIOR TO DAWN. MADE NO OTHER CHANGES TO
GRIDS OR ZONES./17/

./PREVIOUS DISCUSSION...350 PM CST MON NOV 29 2010

...SEVERE WEATHER POSSIBLE THROUGH TONIGHT...

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...LATEST SURFACE
ANALYSIS SHOWS A NORTH-SOUTH ORIENTED COLD FRONT JUST WEST OF THE
TX/LA BORDER ATTENDANT TO SURFACE LOW PRESSURE OVER IOWA. RADAR
IMAGERY SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS JUST WEST OF THE
CWA GRADUALLY MOVING EAST IN VICINITY OF STRONG MOISTURE ADVECTION
ASSOCIATED WITH THE LOW LEVEL JET. NWP GUIDANCE HAS BEEN
UNDERESTIMATING THE STRENGTH OF THE LOW LEVEL MOISTURE RETURN AHEAD
OF THE FRONT...EVIDENT BY 69 DEGREE DEW POINTS ALREADY AS FAR NORTH
AS MCCOMB AS OF 20Z.

LIGHT TO MODERATE SHOWERS AND POSSIBLY A THUNDERSTORM WILL AFFECT
AREAS SOUTH OF I-20 IN MS THROUGH THE AFTERNOON...WITH SHOWERS AND
THUNDERSTORMS BECOMING MORE WIDESPREAD WEST OF THE MS RIVER LATE
THIS AFTERNOON AS THE LOW LEVEL JET AND STRONG UPPER LEVEL
DIFFLUENCE APPROACH THE REGION. MORE THAN SUFFICIENT DEEP LAYER AND
LOW LEVEL SHEAR WILL SUPPORT SUPERCELL DEVELOPMENT ALONG...AS WELL
AS OUT AHEAD OF...THE FRONT AS THE IT SWEEPS ACROSS THE REGION
TONIGHT. WHILE INSTABILITY IS NOT EXPECTED BE GREAT...MODEL
CONSENSUS IS FOR AT LEAST 200-500J/KG OF MLCAPE TO SURVIVE AHEAD OF
THE FRONT DRIVEN PRIMARILY BY THE TREMENDOUS WARM/MOIST ADVECTION.
THESE VALUES COMBINED WITH THE STRONG WIND PROFILES WILL BE
CONDUCIVE TO THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS...
TORNADOES AND SMALL HAIL ACROSS ALL AREAS AS THE FRONT PASSES. AS
FOR TIMING...THE FRONT IS EXPECTED TO BE NEAR SHREVEPORT BY 6 PM
...ROUGHLY ALONG A GREENWOOD TO NATCHEZ LINE BY MIDNIGHT...PASSING
EAST OF THE CWA BY 5-6AM TOMORROW MORNING.

BREEZY NORTHWEST WINDS WILL SPREAD ACROSS THE REGION BEHIND THE
FRONT CONTINUING THROUGH THE DAY TOMORROW. THE CHANCE OF SHOWERS
WILL TAPER OFF FROM WEST TO EAST THROUGH THE DAY...AND BY LATE
AFTERNOON ANY LINGERING SHOWERS ARE EXPECTED TO BE EAST OF THE AL/MS
BORDER. HIGH TEMPS FOR THE DAY WILL LIKELY BE REACHED IN THE MORNING
BEFORE COLD ADVECTION ASSOCIATED WITH THE BUILDING HIGH PRESSURE
SUSTAINS AND EVENTUALLY DROPS TEMPS THROUGH THE AFTERNOON. MORNING
LOWS WEDNESDAY MORNING WILL BE QUITE CHILLY...IN FACT MOST AREAS
WILL LIKELY DROP BELOW THE FREEZING MARK BY SUNRISE.

DRY WEATHER WILL PERSIST WEDNESDAY AND WEDNESDAY NIGHT AS HIGH
PRESSURE TAKES CONTROL OF THE REGION. TEMPERATURES FALLING BELOW
FREEZING ARE EXPECTED ONCE AGAIN THURSDAY MORNING FOR ALL AREAS...
EXCEPT POSSIBLY IN THE DELTA.

MAV TEMPS WERE DROPPED FOR TOMORROW TO ACCOUNT FOR THE COLD
ADVECTION BEHIND THE FRONT. OTHERWISE MAV GUIDANCE GENERALLY
ACCEPTED OTHER THAN MINOR CHANGES FOR TONIGHT. /BK/

.LONG TERM...THE GLOBAL MODELS AGREE THAT DRY NORTHWEST FLOW ALOFT
WILL SET UP OVER THE ARKLAMISS FOR THE MID TO LATE WEEK. AT THE
SURFACE...HIGH PRESSURE WILL MAINTAIN CONTROL THE WEATHER BRINGING
DRY WEATHER AND SEASONABLE TEMPERATURES WITH FAIRLY LARGE DAILY
TEMPERATURE RANGES UNDER MOSTLY CLEAR SKIES. A FREEZE IS EXPECTED
WEDNESDAY NIGHT WITH SLIGHTLY MILDER OVERNIGHT LOW TEMPERATURES FOR
SUBSEQUENT NIGHTS THIS WEEK.

GOING INTO NEXT WEEKEND...MID LEVEL HEIGHTS ARE GENERALLY FORECAST
TO RISE OVER THE ARKLAMISS AS THE MEAN LONGWAVE RIDGE POSITION OVER
THE PLAINS STATES SHIFTS EASTWARD. DRY AND MILDER WEATHER CAN BE
EXPECTED IN THIS PATTERN...BUT THERE SHOULD BE AN INCREASE IN
STORMINESS FOR EARLY NEXT WEEK WITH THE GFS/GEFS/ECMWF ALL SIGNALING
FOR THE APPROACH OF A SIGNIFICANT SHORTWAVE TROUGH. /EC/

&&

.AVIATION...STRONG TO SEVERE THUNDERSTORMS AHEAD OF A STRONG COLD
FRONT WILL AFFECT ALL TAF SITES TONIGHT AND TUESDAY MORNING. AS OF
29/21Z...STRONG SOUTHERLY WINDS OF 10-15KTS WITH GUSTS UP TO
20-23KTS WILL OCCUR AT ALL TAF SITES THROUGH MIDNIGHT TONIGHT. IFR TO
MVFR CONDITIONS WILL PERSIST THROUGH MONDAY AFTERNOON WITH CEILINGS
TEETERING BETWEEN 700FT TO 1300FT. STRONGER STORMS WILL APPROACH GLH
BETWEEN 7-8PM TONIGHT WITH TVR/GWO WILL BE IMPACTED 8-10PM...JAN/GTR
9-MIDNIGHT...AND MEI AND HBG IMPACTED FROM MIDNIGHT-3AM.
CEILINGS/VISIBILITY WILL DROP TO IFR/LIFR CONDITIONS AS THE FRONT
PASSES WITH WINDS UP TO 60MPH...QUARTER SIZED HAIL AND HEAVY RAINFALL
POSSIBLE. CEILINGS WILL IMPROVE AND LIFT TO NEAR 2KFT FROM WEST TO
EAST FOLLOWING PASSAGE OF THE FRONT THROUGH LATE TUESDAY MORNING.
SKIES WILL BECOME NEARLY CLEAR NEAR DAY-BREAK FROM WEST TO EAST AND
THEN CLOUD BACK UP W CEILINGS NEAR 2.5KFT ACROSS GLH/GWO/TVR AND
PROGRESSING SOUTHEASTWARD THROUGH THE DAY TUESDAY. /JA/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       50  51  28  55 /  81  42  10   0
MERIDIAN      54  55  28  56 /  95  73  14   0
VICKSBURG     47  48  28  57 /  54  28  10   0
HATTIESBURG   60  60  30  56 /  98  90  13   0
NATCHEZ       47  48  28  56 /  78  32  10   0
GREENVILLE    44  47  28  56 /  49  17  10   0
GREENWOOD     47  48  27  54 /  69  28  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

17/BK/JA/EC
Hazardous weather outlook, Nov 29, 3:08 PM CST, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CST MON NOV 29 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
302115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
308 PM CST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

NUMEROUS SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS THE ARKLAMISS
REGION THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. THE PRIMARY
SEVERE WEATHER RISK WILL BE TORNADOES AND DAMAGING WIND GUSTS TO 70
MPH. SEVERE STORMS CAN BE EXPECTED OVER SOUTHEAST ARKANSAS AND
NORTHEAST LOUISIANA THIS AFTERNOON...SPREADING ACROSS THE
MISSISSIPPI RIVER INTO WEST MISSISSIPPI BY SUNSET. SEVERE STORMS
WILL PERSIST THROUGH THE EVENING WITH THE BEST CHANCE FOR DAMAGING
WINDS AND TORNADOES OCCURRING EAST OF THE INTERSTATE 55 CORRIDOR
AFTER 9 PM.

A WARM FRONT THAT LIFTED ACROSS THE AREA TODAY USHERED A MOIST AND
UNSTABLE AIR MASS INTO THE ARKLAMISS REGION. STRONG WIND FIELDS HAVE
PRODUCED INTENSE WIND SHEAR ACROSS THE AREA THAT HAVE ENHANCED THE
POTENTIAL FOR SEVERE STORMS WITH DAMAGING WINDS AND TORNADOES. THIS
ACTIVITY WILL OCCUR AHEAD OF A VIGOROUS COLD FRONT THAT WILL MOVE
THROUGH THE AREA THIS EVENING AND TONIGHT.

SEVERE STORMS WILL END BEHIND THE COLD FRONT...WHICH WILL MOVE NEAR
THE INTERSTATE 55 CORRIDOR AROUND MIDNIGHT AND SWEEP TO THE EAST OF
THE FORECAST AREA JUST BEFORE SUNRISE TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE REQUIRED THIS AFTERNOON THROUGH TONIGHT.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

03

In the hours before

Local storm report, Nov 29, 10:21 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1021 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TORNADO          4 SW KOSCIUSKO          33.02N 89.64W
11/29/2010                   ATTALA             MS   EMERGENCY MNGR

            MOBILE HOMES BLOWN OFF BLOCKS WITH REPORTED NUMEROUS
            INJURIES ALONG SUDDUTH ROAD/COUNTY ROAD 4045 AND COUNTY
            ROAD 4171. MAGNITUDE AND NUMBER OF INJURIES IS UNKNOWN AT
            THIS TIME.

&&

JALLEN
Local storm report, Nov 29, 10:25 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1025 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     8 SSE KOSCIUSKO         32.95N 89.54W
11/29/2010                   ATTALA             MS   EMERGENCY MNGR

            MOBILE HOME BLOWN OFF BLOCKS 3 MILES WEST OF HWY 43.

&&

JALLEN
Local storm report, Nov 29, 10:38 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1038 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     TSTM WND DMG     3 NW THOMASTOWN         32.89N 89.71W
11/29/2010                   LEAKE              MS   EMERGENCY MNGR

            HOUSE DAMAGED ON ROME RD.

&&

JALLEN
Local storm report, Nov 29, 10:55 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1055 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     6 NNW MADISON           32.52N 90.16W
11/29/2010                   MADISON            MS   NWS EMPLOYEE

            TWO TREES WERE DOWNED ACROSS DEWEES ROAD JUST WEST OF
            GLUCKSTADT.

&&

DL
Local storm report, Nov 29, 11:13 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1113 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     HAIL             4 S STARKVILLE          33.40N 88.82W
11/29/2010  E1.00 INCH       OKTIBBEHA          MS   LAW ENFORCEMENT

            QUARTER SIZED HAIL REPORTED SOUTH OF STARKVILLE.

&&

JALLEN
Local storm report, Nov 29, 11:28 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1128 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     TSTM WND DMG     2 E STARKVILLE          33.46N 88.79W
11/29/2010                   OKTIBBEHA          MS   TRAINED SPOTTER

            70 MPH WIND GUST REPORTED AT THE HWY 25 AND HWY 82
            INTERCHANGE WITH DEBRIS FLYING THROUGH THE AIR

&&

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:59 PM CSTTornado WarningJANHumphreys, Sharkey, Yazoo31 min
Nov 29, 7:08 PM CSTTornado WarningJANIssaquena, Sharkey, Warren, Yazoo37 min
Nov 29, 7:15 PM CSTTornado WarningJANGrenada, Montgomery, Webster22 min
Nov 29, 7:29 PM CSTTornado WarningJANHolmes, Humphreys, Leflore, Yazoo46 min
Nov 29, 7:31 PM CSTTornado WarningJANHumphreys, Issaquena, Sharkey, Yazoo44 min
Nov 29, 7:33 PM CSTTornado WarningJANIssaquena, Warren57 min
Nov 29, 8:03 PM CSTTornado WarningJANLeake, Madison, Rankin, Scott57 min
Nov 29, 8:05 PM CSTTornado WarningJANClaiborne, Jefferson55 min
Nov 29, 8:08 PM CSTTornado WarningJANAttala, Carroll, Holmes, Yazoo67 min
Nov 29, 8:18 PM CSTTornado WarningJANHinds, Madison, Yazoo57 min
Nov 29, 8:41 PM CSTTornado WarningJANAttala, Choctaw, Winston64 min
Nov 29, 8:44 PM CSTTornado WarningJANClaiborne, Hinds, Warren, Yazoo61 min
Nov 29, 8:55 PM CSTTornado WarningJANAttala, Holmes, Leake, Madison, Yazoo50 min
Nov 29, 8:59 PM CSTTornado WarningJANAdams, Jefferson61 min
Nov 29, 9:09 PM CSTTornado WarningJANClaiborne, Warren66 min
Nov 29, 9:15 PM CSTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster, Winston60 min
Nov 29, 9:24 PM CSTTornado WarningJANChoctaw, Clay, Oktibbeha, Winston66 min
Nov 29, 9:44 PM CSTTornado WarningJANAttala, Choctaw, Leake, Winston61 min
Nov 29, 9:49 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin41 min
Nov 29, 9:57 PM CSTTornado WarningJANLeake, Madison, Rankin63 min
Nov 29, 9:59 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson61 min
Nov 29, 10:07 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds38 min
Nov 29, 10:12 PM CSTSevere Thunderstorm WarningJANHinds, Rankin48 min
Nov 29, 10:30 PM CSTTornado WarningJANChoctaw, Clay, Oktibbeha, Winston45 min
Nov 29, 10:44 PM CSTTornado WarningJANLowndes, Noxubee, Oktibbeha, Winston46 min
Nov 29, 10:45 PM CSTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston60 min
Nov 29, 10:54 PM CSTFlash Flood WarningJANHinds, Madison, Rankin2 hr
Nov 29, 10:56 PM CSTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott64 min
Nov 29, 11:10 PM CSTSevere Thunderstorm WarningJANRankin, Simpson, Smith50 min
Nov 29, 11:14 PM CSTTornado WarningJANRankin, Simpson, Smith46 min
Nov 29, 11:16 PM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha59 min
Nov 29, 11:22 PM CSTTornado WarningJANLowndes, Noxubee33 min
Nov 29, 11:36 PM CSTSevere Thunderstorm WarningJANAdams39 min
Nov 29, 11:46 PM CSTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston44 min
Nov 29, 11:46 PM CSTTornado WarningJANAdams44 min
Nov 29, 11:48 PM CSTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott57 min
Nov 30, 12:03 AM CSTTornado WarningJANLowndes, Noxubee, Oktibbeha, Winston42 min
Nov 30, 12:11 AM CSTTornado WarningJANNeshoba, Newton, Scott34 min
Nov 30, 12:23 AM CSTTornado WarningJANKemper, Neshoba, Newton52 min
Nov 30, 12:25 AM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson, Lincoln65 min
Nov 30, 12:28 AM CSTTornado WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston34 min
Nov 30, 12:32 AM CSTTornado WarningJANCopiah, Franklin, Jefferson, Lincoln58 min
Nov 30, 12:42 AM CSTFlash Flood WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston2 hr
Nov 30, 12:44 AM CSTTornado WarningJANNeshoba, Newton16 min
Nov 30, 1:26 AM CSTTornado WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson64 min
Nov 30, 1:34 AM CSTTornado WarningJANKemper, Lauderdale, Neshoba, Newton26 min
Nov 30, 1:59 AM CSTTornado WarningJANKemper, Noxubee46 min
Nov 30, 2:05 AM CSTTornado WarningJANSimpson, Smith55 min
Nov 30, 2:22 AM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln53 min
Nov 30, 2:28 AM CSTTornado WarningJANLawrence, Lincoln62 min
Nov 30, 2:50 AM CSTTornado WarningJANJasper, Newton, Scott, Smith55 min
Nov 30, 3:09 AM CSTTornado WarningJANCovington, Jefferson Davis, Lawrence, Simpson36 min
Nov 30, 3:27 AM CSTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton63 min
Nov 30, 3:32 AM CSTTornado WarningJANCovington, Jasper, Simpson, Smith43 min
Nov 30, 3:40 AM CSTTornado WarningJANJefferson Davis, Lawrence, Lincoln, Marion65 min
Nov 30, 4:06 AM CSTTornado WarningJANClarke, Jasper, Newton, Smith39 min
Nov 30, 4:21 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Jones, Smith39 min
Nov 30, 4:34 AM CSTTornado WarningJANClarke, Jasper, Lauderdale, Newton56 min
Nov 30, 4:41 AM CSTSevere Thunderstorm WarningJANKemper, Noxubee34 min
Nov 30, 4:45 AM CSTTornado WarningJANCovington, Jasper, Jones, Smith60 min
Nov 30, 5:16 AM CSTTornado WarningJANKemper, Lauderdale59 min
Nov 30, 5:22 AM CSTFlash Flood WarningJANClarke, Jasper, Kemper, Lauderdale, Newton81 min
Nov 30, 5:29 AM CSTTornado WarningJANJones46 min
Nov 30, 5:34 AM CSTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar, Marion71 min
Nov 30, 5:45 AM CSTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale50 min
Nov 30, 6:10 AM CSTSevere Thunderstorm WarningJANForrest, Lamar50 min

Nearby

Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.